Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Flare of RA
    avatar
    HAKUNAMATATA1 posted:
    I was diagnosed 2 years ago. Now on full dose Plaquenil, Methotrexate SQ wkly and Humira SQ every other wk. With each treatment regimen the symptoms improved on ly to later progress. Started Humira in November and have done well since until last week while on vacation......experienced significant burning/tingling of hands/feet after sun exposure. This has now improved but RA seems to have flared up with joint pain once again.

    Has anyone ever experienced such symptoms after sun exposure?
    Reply


    Helpful Tips

    Dry eyes and dry mouthExpert
    Patients with RA may develop dryness of the eyes and mouth due to a condition called secondary Sjogrens Syndrome. The dryness is due to ... More
    Was this Helpful?
    41 of 48 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.